# SDR MASA200500810

- Difficulty date: October 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 6,639 hours, 4,985 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6680 LAS - LT AFT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE.  MX REMOVED AND REINSTALLED EXIT DOOR, NO FURTHER DEFECTS NOTED.
